October 3 @ 8:30 am - October 7 @ 5:30 pm
Join other Year 12 students for 7.5 hours of study every day for 5 days in the last stretch before the HSC begins! Students will have a distraction free, supervised, quiet study space to get the best quality study with a 3 hour exam simulation each day so students have a chance to practice under exam conditions. It will be a great week to study hard, meet some new people and go into the HSC well prepared. Sleep in your own bed, start each day with an encouragement from the bible and do some of the best study you’ll do all year.
3-7 October, 8:30am-5:30pm. Lunch and morning/afternoon tea provided for $10 per day.
St Thomas’ Church, Memorial Hall on McLaren St. Parking won’t be available on church grounds.
8:30-10:00AM – Session 1 (1.5 hours)
10-10:30AM – Morning Tea
10:30AM-1:30PM – Session 2 (3 hours)
1:30-2:00PM – Lunch
2-4:00PM – Session 3 (2 hours)
4-4:30PM – Afternoon tea
4:30-5:30PM – Session 4 (1 hour)